MAUDE Adverse Event Report: DEPUY MITEK MILAGRO INTERFERENCE SCREW, 9 X 30MM; ORTHOPAEDIC BONE SCREW, BIOABSORBABLE

DEPUY MITEK MILAGRO INTERFERENCE SCREW, 9 X 30MM; ORTHOPAEDIC BONE SCREW, BIOABSORBABLE
Catalog Number 231825
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/01/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The complaint devices were received and evaluated.Visual observation reveals that the anchor is broken in the middle, confirming the reported complaint.No damage to the threads of the proximal broken end.The distal end was received in multiple fragments.The root cause of this failure cannot be determined.A batch record review has been conducted for this batch to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicate that this batch was processed without incident and therefore there is no internally assignable cause for the reported problem.Further, a review into the depuy mitek complaints system revealed no other complaints of any type for this lot of devices that were released to distribution.At this point in time, no corrective action is required and no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).This report is being filed from the remetrex complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported by the affiliate in vietnam that during a kidney surgery, it was observed that the milagro interference screw, 9 x 30mm was broken when the surgeon screwed it into the tibial tunnel.The surgeon had to use another screw to keep the gaft stability into tunnel.It was not reported if there were any delays in the procedure.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
MILAGRO INTERFERENCE SCREW, 9 X 30MM
Common Device Name
ORTHOPAEDIC BONE SCREW, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK
325 paramount drive
raynham MA 02767
MDR Report Key7725807
Report Number1221934-2018-52679
Device Sequence Number19081570
Product Code MAI
UDI-Device Identifier10886705010806
UDI-Public10886705010806
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/01/2014
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2017
Device Catalogue Number231825
Device Lot Number3766674
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2014
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/01/2014
Initial Report FDA Received Date07/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1